# SDR IPXA11164414

- Difficulty date: January 7, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT SIDE INTERCOSTAL AT FR 86 TO 87 IS BENT AT THS COMPARTMENT.  R & R SUPPORT WEB AT LT SIDE FR 86 TO 87 IAW SRM 51-40-21, PG 6 AND 7.
